# SDR SWAA2016110109192

- Difficulty date: October 20, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 42,176 hours, 24,422 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE WEB ASSEMBLY CRACKED AT WBL 201.90.  R & R THE WEB IAW SRM.
